# SDR TRAX200600983

- Difficulty date: November 4, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 13,534 hours, 11,375 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R FIRE FAIL" CAUTION MESSAGE APPEARS INTERMITTENTLY DURING DESCENT, FLT 4559 CX AND ON 11/4/06 FLT 4692 CX.
